# SDR SWIA200819045

- Difficulty date: January 12, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 27,245 hours, 36,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3726 - PAX DOOR IS HARD TO OPEN AND CLOSE FROM INSIDE AIRCRAFT.  REPLACED INTERMEDIATE TORQUE TUBE BUSHINGS IN PAX DOOR IAW 52-11-00.  OPS CHECK GOOD.
